# SDR P5CA2018091100253

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,726 hours, 20,366 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Eroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION 4E NR1 ENG LT FAN COWL 4E LOWER SIDE EROSION. REMOVE DAMAGE MATERIAL AND CLEAN. MEASURE DAMAGE SIZE (=.6 IN, W=0.3IN) AT NR 1 ENG LT FAN COWL LEADING EDGE LOWER SIDE. BOND EDGE PROTECTOR W/ ADHESIVE, CURE AT 140F FOR 1HR IAW CMM 71-17-21 REPAIR NR 9 REV 42. COND CHK NML.
